Daniel Lenz
Daniel Lenz
Institut fuer Mathematik, Friedrich-Schiller-Universitaet Jena
Verified email at uni-jena.de - Homepage
Title
Cited by
Cited by
Year
Dirichlet forms and stochastic completeness of graphs and subgraphs
M Keller, D Lenz
Arxiv preprint arXiv:0904.2985, 2009
1632009
Dynamical systems on translation bounded measures: pure point dynamical and diffraction spectra
M Baake, D Lenz
Ergodic Theory and Dynamical Systems 24 (06), 1867-1893, 2004
133*2004
Uniform spectral properties of one-dimensional quasicrystals, III. a-continuity
D Damanik, R Killip, D Lenz
Communications in Mathematical Physics 212 (1), 191-204, 2000
1192000
Unbounded Laplacians on graphs: basic spectral properties and the heat equation
M Keller, D Lenz
Mathematical Modelling of Natural Phenomena 5 (4), 198-224, 2010
1152010
Uniform spectral properties of one-dimensional quasicrystals, I. Absence of eigenvalues
D Damanik, D Lenz
Communications in mathematical physics 207 (3), 687-696, 1999
97*1999
Characterization of model sets by dynamical systems
M Baake, D Lenz, RV Moody
Ergodic Theory and Dynamical Systems 27 (02), 341-382, 2007
96*2007
Laplacians on infinite graphs: Dirichlet and Neumann boundary conditions
S Haeseler, M Keller, D Lenz, R Wojciechowski
arXiv preprint arXiv:1103.3695, 2011
792011
Intrinsic metrics for non-local symmetric Dirichlet forms and applications to spectral theory
RL Frank, D Lenz, D Wingert
Journal of Functional Analysis 266 (8), 4765-4808, 2014
752014
Pseudogroups and their étale groupoids
MV Lawson, DH Lenz
Advances in Mathematics 244, 117-170, 2013
682013
Singular Spectrum of Lebesgue Measure Zero for One-Dimensional Quasicrystals
D Lenz
Communications in mathematical physics 227 (1), 119-130, 2002
662002
An ergodic theorem for Delone dynamical systems and existence of the integrated density of states
D Lenz, P Stollmann
Journal d’Analyse Mathématique 97 (1), 1-24, 2005
642005
Continuity of eigenfunctions of uniquely ergodic dynamical systems and intensity of Bragg peaks
D Lenz
Communications in mathematical physics 287 (1), 225-258, 2009
562009
The index of Sturmian sequences
D Damanik, D Lenz
organization 5 (1), 2, 2002
562002
Uniform ergodic theorems on subshifts over a finite alphabet
D Lenz
Ergodic Theory and Dynamical Systems 22 (1), 245-255, 2002
552002
Uniform spectral properties of one-dimensional quasicrystals, II. The Lyapunov exponent
D Damanik, D Lenz
Letters in Mathematical Physics 50 (4), 245-257, 1999
541999
Pure point spectrum for measure dynamical systems on locally compact Abelian groups
D Lenz, N Strungaru
Journal de mathématiques pures et appliquées 92 (4), 323-341, 2009
532009
A condition of Boshernitzan and uniform convergence in the multiplicative ergodic theorem
D Damanik, D Lenz
Duke Mathematical Journal 133 (1), 95-123, 2006
462006
Volume growth, spectrum and stochastic completeness of infinite graphs
M Keller, D Lenz, RK Wojciechowski
Mathematische Zeitschrift 274 (3-4), 905-932, 2013
432013
Pure point diffraction and cut and project schemes for measures: The smooth case
D Lenz, C Richard
Mathematische Zeitschrift 256 (2), 347-378, 2007
412007
Mathematics of aperiodic order
J Kellendonk, D Lenz, J Savinien
Birkhäuser, 2015
402015
The system can't perform the operation now. Try again later.
Articles 1–20